# SDR ASOA201000758

- Difficulty date: May 17, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 4,827 hours, 3,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5155 ABOUT 4 FEET OF PHOTOLUMINESENT EMERGENCY FLOOR LIGHT DAMAGED OR MISSING NEAR GALLEY.   REPLACED EMERGENCY FLOOR STRIP REF AMM 33-51-01
